Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child having rise in fever at night with throat infection, stomach pain, prescribed hifenac, levobact, ebast. Can I give meftal p syrup?

my daughter is 8. last week she hd gastritis problem with severe and fever . she took a bottle of fluid and a course of antibiotics . that course got over and fever is back due to severe throat infection and slight stomach pain. another course of antibiotics -hifenac p ,levobact, embodies, ebast , and orid qrs . the temp shoots up at nite n is more than 100 by evening . should i give her meftal p syrup?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to health care magic,

Since she is already under paracetamol but the fever is not responsive then you can definitely give meftal p to get the fever down in consultation with your doctor.
More importantly I would advice you to get a complete blood testing including tox screen and also a throat swab so that a proper treatment can be done.
This is required as inspite of two antibiotics and so many medications her condition is not improving much which either indicates wrong diagnosis or wrong treatment. So get these tests done and get back to me or any ENT with the reports as soon as possible


Dr Sriram nathan
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor